# SDR 2019FA0000378

- Difficulty date: November 15, 2019
- Submitted: November 16, 2019
- Operation: General aviation
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Engine: Rroyce RB211535E4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE NO. 2 ENGINE LOST 4 QTS IN 1 HRS
